MAUDE Adverse Event Report: Footprint Medical Inc. 1.4 French Peel-away Sheath Introducer; PICC Accessories

Footprint Medical Inc. 1.4 French Peel-away Sheath Introducer; PICC Accessories
Model Number N/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when you peel the banana, one side doesn't peel off all the way and gets stuck on the catheter.This time it broke off on the bottom.No further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.This event was previously reported to fda in medwatch report 3006260740-2026-06411 on september 2, 2026, with a manufacturer awareness date of august 17,2026.The original medwatch report was submitted under an incorrect site legal name and site registration number.This medwatch report is being submitted under the correct site legal name and site registration number and represents a duplicate report of the same event for administrative correction purposes only.The manufacturer awareness date in this report reflects the date the reporting error was identified.The original manufacturer awareness date remains august 17, 2026.No new or additional event, patient, or device information is being reported.

Brand Name
1.4 French Peel-away Sheath Introducer
Common Device Name
PICC Accessories
Manufacturer (Section D)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer (Section G)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50775484
Report Number3007697249-2026-00109
Device Sequence Number10416428
Product Code DYB
UDI-Device Identifier00858778006003
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHEATH14
Device Lot Number2602720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown